# SDR ASOA2014042910439

- Difficulty date: April 4, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR LT FWD FUSELAGE EMERGENCY LIGHT IS CORRODED.   R & R CONNECTOR IAW ESPM 20-17-10 AND WIRING DIAGRAM MANUAL 33-52-00.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
